# SDR AALA990495

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 2-3
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 955 - SEAT 2 A WIRING HARNESS AT FLOOR PANEL SHORTED OUT CAUSING A FLASHING ARC AS HIGH AS THE WINDOW.  BOTH SEATS AT 2 A/B AND 3 A/B HAVE LOST ALL AUDIO VISUAL AND SEAT CONTROLS.  AT TIME OF SHORTING, SMOKE WAS SMELLED IN FIRST CLASS.  INSPECTED AND FOUND SEVERAL WIRES SHORTED TO GROUND ADJACENT TO 3A FOOT REST AT FLOOR/SIDEWALL WIRE RUN.  INSTALLED GROMMET AND REPAIRED POWER FOOT REST WIRING TO SEATS 2 A/B, 3 A/B, 4 A/B.  ALL SEAT CONTROLS OPS CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
